A new study on stains

@savypat (20248)
United States
April 14, 2009 3:18pm CST
For those of you who take satins for high cholesterol a new study has shown that they can cause lack of energy. My husband has complained about this for years and was just shrugged off by his heart doctor. I think they have been keeping his cholesterol levels much to low. Finally here is a study to help support my view and maybe I can get him to take less stains. It's hard to get doctors to listen unless you have a study to back up your claims. The study was on this morning's Good Morning America.
3 responses
@riyasam (16582)
• India
15 Apr 09
no wonder!!!my father-in-law is also on statins and he was complaining that he was feeling very lethargic,we thought maybe it was because he was aging.
1 person likes this
@savypat (20248)
• United States
15 Apr 09
Do to this new study you might want to reconsider and start asking questions about his meds.
• United States
14 Apr 09
Hi, Pat! You've really given me a gift! I hate having so little energy, and my doctors never seem to see a reason for it. Now I can bring this idea to my cardiologist, and maybe something else can give me back my energy. You're so often a source of wonderful things! Joanne
1 person likes this
@savypat (20248)
• United States
14 Apr 09
Go read the article there were some other things you can do to help also. Blessings
@Opal26 (17694)
• United States
15 Apr 09
Hi pat, I have been taking Lipitor for about 9 years now. I have a very low energy level sometimes, and at other times a high energy level so I'm not sure I would be the one to measure this level from. I have had no known side effects from this medication. I have been ok with my liver value so far. I get tested every 4 months and have been in the normal range. I take other meds that may affect me more than the Lipitor and cause my energy levels to drop. Is that all your husband takes is cholesterol meds?
1 person likes this